# SDR AALA20121030001

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 69,091 hours, 24,595 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025158
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW -  INFLIGHT MIA-LAS.  CREW REPORTED FIRST OFFICER OXYGEN MASK UNUSABLE.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICER O2 MASK ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
